MAUDE Adverse Event Report: BECTON DICKINSON INSYTE YEL 24GA X 0.75IN; INTRAVASCULAR CATHETER

BECTON DICKINSON INSYTE YEL 24GA X 0.75IN; INTRAVASCULAR CATHETER
Catalog Number 381212
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd insyte yel 24ga x 0.75in - 381212 - catheter defective / damaged.When screwing in the bi-directional valve after catheter insertion (functional line), the device jams without being able to screw in.Additional plastic element on the catheter thread.Bcatheter change.Repetitive invasive care for the same child, pain and risk of damaging the vein.The device has not preserved.
 
Additional Manufacturer Narrative
Our quality engineer inspected the photo submitted for evaluation.The reported issue of adapter/ connector defective/ damaged was confirmed upon inspection of the photo.The assembly process was reviewed.A possible root cause is a minor height offset between the picker and the gripper, which caused the gripper to slightly crush the outer luer thread when the part was seated at an incorrect height (too high or too low).This most likely caused damage to the outer luer thread.Another potential cause is over-threading with an external device during use, which could exacerbate or cause similar damage.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.

Brand Name
INSYTE YEL 24GA X 0.75IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22816957
Report Number2243072-2025-01003
Device Sequence Number5751710
Product Code FOZ
UDI-Device Identifier00382903812127
UDI-Public(01)00382903812127(11)241226(17)291130(10)4361246
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381212
Device Lot Number4361246
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer09/17/2025
Initial Report FDA Received Date08/15/2025
Supplement Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown